# SDR AALA202410077356

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 69,557 hours, 32,754 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU FIRE EXTINGUISHER DISCHARGE  LIGHT COMING ON INTERMITTENTLY IN CRUISE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
